MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this male patient's knee was revised due to poly wear.Failure to balance flexion gap.Poly is aged greater than 5 years.In addition, tibial cut is in significant varus in this case, and is a cause of failure.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) the revisions reported was likely the result of improper bone preparation, imbalanced flexion gaps, and the combination of the slope++ inserts with posteriorly inclined tibial trays, which allowed for excessive posterior contact between the femoral components and the tibial inserts, especially medially, and led to the reported wear of the tibial inserts.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12788320
Report Number1038671-2021-00611
Device Sequence Number5081997
Product Code JWH
UDI-Device Identifier10885862174628
UDI-Public10885862174628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Device Catalogue Number02-012-49-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale